Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345579] of Kirsten G. Wickelgren

Papers Published

  1. Wickelgren, K, Massey products 〈y,x,x,…,x,x,y〉 in Galois cohomology via rational points, Journal of Pure and Applied Algebra, vol. 221 no. 7 (July, 2017), pp. 1845-1866 [doi]
    (last updated on 2022/07/01)

    Abstract:
    For x an element of a field other than 0 or 1, we compute the order n Massey products 〈(1−x)−1,x−1,…,x−1,(1−x)−1〉 of n−2 factors of x−1 and two factors of (1−x)−1 by embedding P1−{0,1,∞} into its Picard variety and constructing Gal(ks/k) equivariant maps from π1et applied to this embedding to unipotent matrix groups. This method produces obstructions to π1-sections of P1−{0,1,∞}, partial computations of obstructions of Jordan Ellenberg, and also computes the Massey products 〈x−1,(−x)−1,…,(−x)−1,x−1〉.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320